Necessary and sufficient conditions for quasipower basicity of certain systems of regular functions
Matematičeskie zametki, Tome 29 (1981) no. 2, pp. 235-242
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1981_29_2_a7,
author = {V. A. Oskolkov},
title = {Necessary and sufficient conditions for quasipower basicity of certain systems of regular functions},
journal = {Matemati\v{c}eskie zametki},
pages = {235--242},
year = {1981},
volume = {29},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1981_29_2_a7/}
}
V. A. Oskolkov. Necessary and sufficient conditions for quasipower basicity of certain systems of regular functions. Matematičeskie zametki, Tome 29 (1981) no. 2, pp. 235-242. http://geodesic.mathdoc.fr/item/MZM_1981_29_2_a7/